# SDR AALA202105219012

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 56,723 hours, 23,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Rt Ovrwg Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT OVERWING EXIT HATCH INDICATOR EMERGENCY LIGHT INOPERATIVE. REPLACED FUSES IN POWER SUPPLY M1695 AND OPERATIONS CHECK GOOD PER B737NG AMM 33-51-00.
